Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 14, NWS Milwaukee, WI

June 7, 2008Columbia County, Dodge County, Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 7, 2008, 8:15 PM CDT for Columbia County, Dodge County, Fond du Lac County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2008, 8:15 PM CDT (01:15 UTC)
Expired
Jun 7, 2008, 11:15 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI

The radar

The Milwaukee radar (KMKX), 71 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-298 J/kg
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 080117
FFWMKX
WIC021-027-039-080415-
/O.NEW.KMKX.FF.W.0014.080608T0115Z-080608T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  DODGE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1115 PM CDT

* AT 810 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
WITH VERY HEAVY RAIN MOVING INTO THE AREA.  

RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE EXPECTED IN AN AREA 
THAT RECEIVED WIDESPREAD 1 TO 3 INCH AMOUNTS THIS AFTERNOON.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOND DU
  LAC...WAUPUN...ROSENDALE...RIPON...OAKFIELD...NORTH FOND DU LAC...
  LOMIRA...CAMPBELLSPORT AND BRANDON

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.  SIGNIFICANT URBAN FLOODING IS ALSO 
POSSIBLE IN THE FOND DUC LAC AREA.  

LAT...LON 4365 8924 4363 8906 4364 8888 4390 8887
      4391 8842 4393 8841 4394 8815 4358 8814
      4356 8816 4354 8839 4320 8842 4323 8901
      4328 8901 4329 8962
TIME...MOT...LOC 0115Z 180DEG 0KT 4356 8877

$$

CRAVEN
1 follow-up statement
000 
WGUS73 KMKX 080325
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1021 PM CDT SAT JUN 7 2008

WIC021-027-039-080415-
/O.CON.KMKX.FF.W.0014.000000T0000Z-080608T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOND DU LAC WI-COLUMBIA WI-DODGE WI-
1021 PM CDT SAT JUN 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
DODGE...SOUTHEASTERN COLUMBIA AND FOND DU LAC COUNTIES...

AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE NUMEROUS THUNDERSTORMS OVER DODGE...COLUMBIA AND FOND DU 
LAC COUNTIES LATE THIS EVENING.  IN ADDITION...MORE THUNDERSTORMS 
WERE LOCATED TO THE WEST OVER SOUTHWEST WISCONSIN.

ALL THE THUNDERSTORMS WERE MOVING TO THE EAST AT 50 MPH.  ADDITIONAL 
RAINFALL OF ONE HALF INCH TO ONE AND ONE HALF INCHES IS EXPECTED 
FROM 1020 PM THROUGH MIDNIGHT.  

THE ADDITIONAL RAINFALL WILL ONLY SERVE TO WORSEN THE FLOODING 
CONDITIONS ACROSS THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOND DU
LAC...WAUPUN...ROSENDALE...RIPON...OAKFIELD...NORTH FOND DU LAC...
LOMIRA...CAMPBELLSPORT AND BRANDON

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4365 8924 4363 8906 4364 8888 4390 8887
      4391 8842 4393 8841 4394 8815 4358 8814
      4356 8816 4354 8839 4320 8842 4323 8901
      4328 8901 4329 8962
TIME...MOT...LOC 0321Z 180DEG 0KT 4356 8877

$$
MBK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 6:09 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 7, 6:09 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 PM CDT SAT JUN 7 2008

.UPDATE...HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE REMAINDER OF
CWA. WIDESPREAD RAINFALL UP TO 2.5 INCHES WITH THE LATE AFTERNOON
COMPLEX HAS CAUSED FLASH FLOOD GUIDANCE TO LOWER ACROSS NORTHERN
TIER OF CWA. EXPECTING ADDITIONAL SERIES OF THUNDERSTORMS LATER
TONIGHT THROUGH SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 239 PM CDT SAT JUN 7 2008/

DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.

SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.

LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.

AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...17
Hazardous weather outlook, Jun 7, 5:55 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
555 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT OVER ALL OF
SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING WIND AND TORNADOES ARE
POSSIBLE.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT OVER ALL OF SOUTHERN
WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH
FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY FOR ALL OF SOUTHERN
WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH
FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
555 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE
HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 7, 7:31 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
731 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     FLASH FLOOD      MILWAUKEE INTL ARPT(KMK 42.96N 87.90W
06/07/2008                   MILWAUKEE          WI   OTHER FEDERAL

            WAIST DEEP WATER REPORTED BY THE CONTRACT WEATHER
            OBSERVER.

&&

LAMERS
Local storm report, Jun 7, 7:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
745 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     STOUGHTON               42.92N 89.22W
06/07/2008                   DANE               WI   LAW ENFORCEMENT

            THIS IS AN UPDATE TO THE ORIGNAL LSR. IT APPEARS THAT AN
            EXTREME DOWNBURST WIND EVENT DEVELOPED SOMEWHERE TO THE
            SOUTH OF THE TOWN OF OREGON...AND TRACKED EAST-NORTHEAST
            THROUGH THE WESTERN SIDE OF STOUGHTON TOWARDS LAKE
            KEGONSA. A COUPLE OF BARNS WERE DESTROYED AND A ROOF WAS
            RIPPED OFF A HOME. CHRIST LUTHERAN CHURCH HAD A PORTION
            OF THE EAST SIDE OF THEIR BUILDING BADLY DAMAGED. A FEW
            MOBILE HOMES SUSTAINED DAMAGE AND AT AN AUTO SALES
            LOT...A FEW CARS WERE MOVED BY THE WINDS.

&&

LAMERS
Local storm report, Jun 7, 7:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HEAVY RAIN       3 W BROOKFIELD          43.06N 88.18W
06/07/2008  M4.30 INCH       WAUKESHA           WI   TRAINED SPOTTER

            REPORT RECEIVED FROM THE TOWN OF BROOKFIELD WEST OF THE
            CITY OF BROOKFIELD. RAINFALL TOTAL IS SINCE MIDNIGHT.

&&

LAMERS
Local storm report, Jun 7, 7:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     FLASH FLOOD      COLUMBUS                43.34N 89.03W
06/07/2008                   COLUMBIA           WI   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS SEVERE FLOODING IN COLUMBUS WITH
            HOUSES FLOODED. HIGHWAY 16 IS CLOSED. A FEW ROADS ALONG
            HIGHWAY 89 SOUTH OF COLUMBUS HAVE WASHED OUT. ALSO THE
            ROAD HAS WASHED OUT AT HIGHWAY J AND VOSS ROAD. THE FLOOD
            EVENT IS ONGOING.

&&

LAMERS
Special weather statement, Jun 7, 8:12 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
812 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-080230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
812 PM CDT SAT JUN 7 2008

...TORNADO WATCH 482 IN EFFECT UNTIL 3 AM CDT SUNDAY FOR MUCH OF
SOUTHERN WISCONSIN...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS OVER SOUTHEAST WISCONSIN
FROM SHEBOYGAN TO KENOSHA. THESE STORMS HAVE THE POTENTIAL TO
PRODUCE MODERATE TO HEAVY RAIN. THE STORMS ARE MOVING NORTHEAST
AROUND 30 MPH. THE THUNDERSTORMS ARE FORECAST CONTINUE TO PRODUCE
MODERATE TO OCCASIONALLY HEAVY RAIN EARLY TONIGHT.

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS INVADING SOUTH
CENTRAL WISCONSIN FROM THE NORTHWEST. THESE STORMS ARE FORECAST TO
OVERSPREAD SOUTHERN WISCONSIN OVERNIGHT WITH HEAVY RAIN.

THE ATMOSPHERIC CONDITIONS ARE EXTREMELY FAVORABLE FOR SEVERE
THUNDERSTORMS AND HEAVY RAIN. ANY STRONG THUNDERSTORM THAT DEVELOPS
WILL HAVE THE POTENTIAL TO RAPIDLY PRODUCE LARGE HAIL...DAMAGING
WINDS...AND TORNADOES.

THIS IS A VERY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE PREPARED
FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL. BE READY TO TAKE
QUICK ACTION WHEN A WARNING IS ISSUED.

TZ
Local storm report, Jun 7, 8:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND DMG     DALTON                  43.66N 89.21W
06/07/2008                   GREEN LAKE         WI   TRAINED SPOTTER

            TREE LIMBS COMING DOWN...ALSO SPOTTER ESTIMATED 60 MPH
            WIND GUSTS.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:10 PM CDTTornado WarningMKXSauk50 min
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette61 min
Jun 7, 8:00 PM CDTFlash Flood WarningMKXMilwaukee, Racine, Waukesha6 hr
Jun 7, 8:09 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette36 min
Jun 7, 8:20 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac70 min
Jun 7, 8:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane60 min
Jun 7, 9:08 PM CDTSpecial Marine WarningMKX67 min
Jun 7, 9:17 PM CDTRiver Flood WarningMKXSauk11 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen16 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen, Rock10 days
Jun 7, 9:21 PM CDTFlash Flood WarningMKXOzaukee, Washington3 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXSauk3 days
Jun 7, 9:25 PM CDTRiver Flood WatchMKXIowa, Lafayette66 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXLafayette48 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXRacine34 hr
Jun 7, 9:29 PM CDTFlash Flood WarningMKXDane, Jefferson6 hr
Jun 7, 9:46 PM CDTSpecial Marine WarningMKX59 min
Jun 7, 10:07 PM CDTAreal Flood AdvisoryMKXIowa3 hr
Jun 7, 10:18 PM CDTSpecial Marine WarningMKX42 min
Jun 7, 11:09 PM CDTFlash Flood WarningMKXColumbia, Dodge3 hr
Jun 8, 12:14 AM CDTAreal Flood WarningMKXColumbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more10 hr
Jun 8, 3:40 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 4:22 AM CDTRiver Flood WarningMKXRacine3 days
Jun 8, 4:54 AM CDTRiver Flood WatchMKXOzaukee3 days
Jun 8, 5:48 AM CDTRiver Flood WarningMKXMilwaukee4 hr
Jun 8, 6:00 AM CDTFlash Flood WarningMKXColumbia, Green Lake, Marquette6 hr
Jun 8, 8:16 AM CDTRiver Flood WarningMKXSauk9 days
Jun 8, 8:18 AM CDTFlash Flood WarningMKXDane, Green, Lafayette6 hr
Jun 8, 8:48 AM CDTFlash Flood WarningMKXDodge, Fond du Lac6 hr
Jun 8, 9:08 AM CDTSevere Thunderstorm WarningMKXGreen, Rock67 min
Jun 8, 9:28 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 9:42 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth48 min
Jun 8, 9:50 AM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more5 hr
Jun 8, 10:03 AM CDTSevere Thunderstorm WarningMKXDodge, Racine, Walworth, Washington, Waukesha57 min
Jun 8, 10:07 AM CDTSpecial Marine WarningMKX113 min
Jun 8, 10:22 AM CDTRiver Flood WarningMKXFond du Lac4 days
Jun 8, 10:24 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more81 min
Jun 8, 10:25 AM CDTRiver Flood WarningMKXJefferson24 days
Jun 8, 10:35 AM CDTRiver Flood WarningMKXJefferson41 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson6 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson, Rock34 hr
Jun 8, 10:48 AM CDTRiver Flood WatchMKXRock6 days
Jun 8, 10:52 AM CDTRiver Flood WatchMKXRock42 hr
Jun 8, 11:40 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine35 min
Jun 8, 11:51 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine24 min
Jun 8, 11:52 AM CDTSpecial Marine WarningMKX78 min
Jun 8, 11:57 AM CDTFlash Flood WarningMKXColumbia3 hr
Jun 8, 2:25 PM CDTAreal Flood WarningMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more18 hr
Jun 8, 2:28 PM CDTAreal Flood WarningMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more18 hr
Jun 8, 4:27 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk6 hr
Jun 8, 4:51 PM CDTFlash Flood WarningMKXGreen Lake6 hr
Jun 8, 5:21 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac5 hr
Jun 8, 6:01 PM CDTFlash Flood WarningMKXDane, Iowa5 hr
Jun 8, 6:16 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Sheboygan, Washington4 hr
Jun 8, 6:41 PM CDTSpecial Marine WarningMKX94 min
Jun 8, 6:42 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more78 min
Jun 8, 6:49 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Waukesha4 hr

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.